REAL

Fixed points for some non-obviously contractive operators defined in a space of continuous functions

Avramescu, C. and Vladimirescu, C. (2004) Fixed points for some non-obviously contractive operators defined in a space of continuous functions. Electronic Journal of Qualitative Theory of Differential Equations, 2004 (3). pp. 1-7. ISSN 1417-3875

[img]
Preview
Text
p177.pdf

Download (113Kb) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Kotegelt Import
Date Deposited: 21 Mar 2015 10:24
Last Modified: 21 Mar 2015 10:24
URI: http://real.mtak.hu/id/eprint/22711

Actions (login required)

View Item View Item